MAUDE Adverse Event Report: CARDINAL HEALTH MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60ES
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: nursing attempted to prime the extension set but could not.The tubing is occluded near the step connector.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported complaint.One decontaminated sample was received for evaluation.A visual inspection of the sample was carried out.According to the evaluation, it was observed that the part of the bushing is obstructed confirming the reported issue.As a part of the procedure, a 100% functional inspection for occlusion is required therefore, the most probable root cause is that operator did not perform the occlusion test as a standard work requirement.As this is an isolated event that would fall within the acceptable quality limit, corrective actions will be limited to monitoring the process for any adverse trends that require immediate attention.

Brand Name
MICROBORE EXTENSION SET 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13359071
Report Number9612030-2022-03144
Device Sequence Number16562885
Product Code KNT
UDI-Device Identifier20884521143910
UDI-Public20884521143910
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number60ES
Device Catalogue Number60ES
Device Lot Number2132729264
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown